Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 88, NWS Albuquerque, NM

May 22, 2021Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2021, 4:30 PM MDT for Colfax County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2021, 4:30 PM MDT (22:30 UTC)
Expired
May 22, 2021, 5:15 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 215 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:42 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS55 KABQ 222230
SVRABQ
NMC007-222315-
/O.NEW.KABQ.SV.W.0088.210522T2230Z-210522T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
430 PM MDT Sat May 22 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Colfax County in northeastern New Mexico...

* Until 515 PM MDT.

* At 429 PM MDT, a severe thunderstorm was located over Cimarron, or
  19 miles northwest of Springer, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cimarron and Philmont Scout Ranch. 

This includes Highway 64 between Mile Markers 303 and 330.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.

LAT...LON 3640 10478 3651 10504 3688 10484 3676 10453
TIME...MOT...LOC 2229Z 205DEG 23KT 3654 10488 

HAIL...1.00IN
WIND...60MPH
 
$$

31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:29 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, May 22, 3:29 PM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Albuquerque NM
329 PM MDT Sat May 22 2021

.SYNOPSIS...
Another round of showers and thunderstorms will continue today into
the evening. Some storms may become strong to severe. Breezy to windy
conditions are expected Sunday across the central mountains and their
adjacent highlands. Storm chances return Sunday afternoon, with the
best coverage favoring east central New Mexico though more isolated
than Saturday's storms. Another round of storms is possible again on
Monday with coverage favoring the southeastern portion of the
forecast area. Conditions dry out moving into midweek with
temperatures near normal.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
A broad upper level low pressure system will slowly exit to the
north northeast across the northern Rockies tonight through Sunday
night. A jet streak crossing western and northern NM will continue
to interact with moist southeasterly low level flow across the
eastern plains to produce strong to severe thunderstorms along and
east of the central mountain chain through mid evening. Hodographs
indicate sufficient helicity for some tornadoes to be possible.

Drier air will move into central parts of NM tonight shifting the
focus for strong to severe thunderstorms across the far eastern
plains on Sunday afternoon. A Pacific cold front will also push into
the state producing temperatures a few to 12 degrees colder across
central and western areas on Sunday. Wind and fire weather concerns
will redevelop over central areas Sunday as the tail end of the jet
streak aloft lingers over that area. Southwest wind gusts to 50 mph
will be possible across the northeast highlands and plains on Sunday
afternoon, but humidities will be higher there.

LONG TERM...(MONDAY THROUGH SATURDAY)...
Omega block continues the dictate the weather pattern in the long
term as upper level low pressure over the Great Basin is forced
northward into Monday. Dry air intrusion pushes northeastward into
the state, drying out the central mountains and westward while the
dryline remains in place over eastern NM. Another round of
potentially severe weather is in store Monday afternoon, as the
longwave trough continues to offer enhanced lift across eastern NM.
This will combine with MLCAPE values in excess of 2500 J/kg, steep
lapse rates, and abundant moisture in the afternoon. Do expect
coverage to be somewhat isolated, favoring the southeastern portion
of the CWA. Shear will a limiting factor, dampening some storms'
organization, and forcing overall will be less favorable than it was
over the weekend. Still, damaging winds and hail will be possible.
Dry southwest flow aloft continues to dominate on Tuesday, limiting
the westward retreat of the dryline and subsequent storm development.
Breezy to windy conditions return to eastern NM by midweek as
another upper level disturbance passes across the northern CONUS, the
pressure gradient tightening in response. A gusty backdoor front
kicks off down the eastern plains Wednesday night into the Thursday,
though models are in disagreement as to its timing and intensity.
Upper level ridging looks to take hold Friday and the potential for
showers and thunderstorms return going into the weekend.

44/12

&&

.FIRE WEATHER...

...FIRE WEATHER CONCERNS ACROSS CENTRAL AND WESTERN AREAS THROUGH
EARLY THIS EVENING, THEN OVER CENTRAL AREAS SUNDAY AFTERNOON...

After a fairly wet night along and east of the central mountain
chain tonight, very dry air will advance eastward over central areas
on Sunday. Strong winds will also return Sunday to central and
northeast areas. Critical fire weather conditions are expected in
the Sandia/Manzano and Gallinas Mountains Sunday.  The potential
also exists for critical fire weather conditions in the San Louis
Valley of northern NM Sunday afternoon until sunset, where
historical RFTI's are expected. Haines will generally vary from 5 to
6 on Sunday, except along NM's eastern border where it will be
moister with scattered to isolated dryline showers and thunderstorms
expected.

The dryline will remain active with showers and thunderstorms across
eastern areas again on Monday, but winds will weaken in general.
Drier air will spread to eastern areas Tuesday.  Southwest winds
will become breezy to windy on Wednesday, and critical fire weather
conditions may redevelop, as an upper level low pressure system
crosses the northern Rockies.

44

&&

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms are
expected today and tonight along and east of the central mountain
chain, with scattered to isolated convection also expected over the
northeast quarter of the state. Some thunderstorms may turn severe
along and east of the central mountain chain this afternoon and
evening with large hail, damaging wind, and the potential for a few
tornadoes. Strong south winds will also develop this afternoon,
especially along and west of the central mountain chain where gusts
will approach 45 kt in many locations. Thunderstorm outflows are
expected to push through gaps in the central mountain chain with east
and southeast wind gusts up to 45kt at KSAF and KABQ through the
evening. Tonight, as the thunderstorms gradually exit east of NM,
they will leave low clouds in their wake east of the central mountain
chain with MVFR and IFR conditions that should linger in many
locations until mid morning Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  70  36  75 /  20   0   0   0
Dulce...........................  35  65  28  70 /  50   5   0   0
Cuba............................  40  68  37  72 /  30   5   0   0
Gallup..........................  32  68  29  76 /   5   0   0   0
El Morro........................  31  66  30  74 /   0   0   0   0
Grants..........................  34  71  28  78 /   0   0   0   0
Quemado.........................  35  70  35  76 /   0   0   0   0
Magdalena.......................  47  78  44  80 /   0   0   0   0
Datil...........................  40  71  39  77 /   0   0   0   0
Reserve.........................  34  77  34  80 /   0   0   0   0
Glenwood........................  47  79  47  86 /   0   0   0   0
Chama...........................  32  60  29  65 /  70   5   0   0
Los Alamos......................  49  69  44  73 /  60  10   0   0
Pecos...........................  49  71  42  73 /  70  10   0   0
Cerro/Questa....................  47  63  38  68 /  70  10   0   0
Red River.......................  40  60  32  62 /  70  10   0   0
Angel Fire......................  39  63  26  66 /  90  10   0   0
Taos............................  44  70  32  72 /  70  10   0   0
Mora............................  45  68  36  71 /  80  10   0   5
Espanola........................  53  76  42  78 /  60  10   0   0
Santa Fe........................  52  71  45  74 /  50  10   0   0
Santa Fe Airport................  48  75  39  77 /  40   5   0   0
Albuquerque Foothills...........  55  79  51  80 /  30   0   0   0
Albuquerque Heights.............  54  80  49  82 /  20   0   0   0
Albuquerque Valley..............  53  83  46  84 /  20   0   0   0
Albuquerque West Mesa...........  53  80  47  82 /  20   0   0   0
Belen...........................  50  83  43  85 /  10   0   0   0
Bernalillo......................  53  81  45  83 /  30   5   0   0
Bosque Farms....................  51  83  43  84 /  20   0   0   0
Corrales........................  53  81  45  83 /  20   5   0   0
Los Lunas.......................  51  83  43  84 /  10   0   0   0
Placitas........................  53  76  48  79 /  40   5   0   0
Rio Rancho......................  53  80  46  82 /  20   5   0   0
Socorro.........................  53  87  48  87 /   5   0   0   0
Sandia Park/Cedar Crest.........  50  71  45  75 /  40   0   0   0
Tijeras.........................  50  75  45  78 /  40   0   0   0
Edgewood........................  47  76  40  78 /  30   0   0   0
Moriarty/Estancia...............  47  78  37  80 /  20   0   0   0
Clines Corners..................  47  74  41  75 /  40   5   0   5
Mountainair.....................  48  76  42  78 /  20   0   0   0
Gran Quivira....................  50  76  44  79 /  20   0   0   5
Carrizozo.......................  55  82  53  83 /  20   5   0  10
Ruidoso.........................  50  75  48  77 /  50  10   0  20
Capulin.........................  48  71  42  74 /  80  20  10   5
Raton...........................  49  75  39  77 /  80  20   5   5
Springer........................  50  75  39  79 /  90  20   5   5
Las Vegas.......................  48  72  40  75 /  80  10   0   5
Clayton.........................  55  76  52  81 /  80  30  20  10
Roy.............................  53  76  48  77 /  80  20  10  10
Conchas.........................  58  83  54  85 /  80  20  10  20
Santa Rosa......................  57  82  51  84 /  60  10   5  20
Tucumcari.......................  61  85  60  86 /  60  30  20  30
Clovis..........................  58  82  57  82 /  50  30  30  50
Portales........................  60  83  59  83 /  50  30  30  50
Fort Sumner.....................  60  86  58  85 /  60  20  10  40
Roswell.........................  63  90  62  88 /  70  20  20  40
Picacho.........................  55  85  53  83 /  70  10   5  30
Elk.............................  52  82  52  81 /  60  10  10  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ101-105-106-109.

Wind Advisory until 7 PM MDT this evening for the following zones...
 NMZ201>208-210-211-216-217-220-221-241.

Fire Weather Watch from Sunday afternoon through Sunday evening for
the following zones... NMZ102.

Red Flag Warning from noon to 7 PM MDT Sunday for the following
zones... NMZ107.

Wind Advisory until midnight MDT tonight for the following zones...
NMZ219.

Wind Advisory until midnight MDT tonight for the following zones...
NMZ218.

&&

44/12
Hazardous weather outlook, May 22, 3:23 AM MDT, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sat May 22 2021

NMZ201>241-231200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 AM MDT Sat May 22 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected this afternoon through
tonight across the upper Rio Grande Valley and areas along and east
of the Central Mountain Chain. Large hail, damaging wind gusts, and
heavy rain are likely, however, a tornado cannot be ruled out. Burn
scar flooding, particularly on the Ute Park burn scar, is also
possible.

Critical fire weather conditions are expected across all of western
New Mexico and the middle Rio Grande Valley this afternoon and early
evening. Southerly winds will gust near 50 mph while humidity values
plummet below 15 percent. Areas of blowing dust are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms are also possible across far eastern
New Mexico on Sunday and across portions of east central and
southeast New Mexico on Monday. Large hail, damaging winds, and heavy
rain are the main concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any severe
weather through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

34

In the hours before

Special weather statement, May 22, 2:55 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
255 PM MDT Sat May 22 2021

NMZ227-222130-
Johnson and Bartlett Mesas Including Raton Pass-
255 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
330 PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Segundo, or 22 miles west of Raton, moving northeast
at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of north central
Colfax County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.

LAT...LON 3683 10478 3691 10498 3700 10494 3699 10465
TIME...MOT...LOC 2054Z 207DEG 29KT 3694 10484

12
Special weather statement, May 22, 3:01 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Sat May 22 2021

NMZ240-222130-
Southwest Chaves County-
301 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
330 PM MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Lincoln National Forest, or 18 miles southwest of
Hope, moving north at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Chaves
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
New Mexico.

LAT...LON 3282 10498 3281 10484 3252 10484 3252 10500
TIME...MOT...LOC 2101Z 188DEG 22KT 3256 10486

Shoemake
Local storm report, May 22, 3:11 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT SAT MAY 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 N ROCIADA             35.84N 105.42W
05/22/2021  E2.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102270

AC
Special weather statement, May 22, 3:23 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT Sat May 22 2021

NMZ215-227-222200-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
323 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Ute Park, or 30 miles northwest of Springer,
moving northeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northwestern Colfax
County.

This includes Highway 64 between Mile Markers 299 and 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.

LAT...LON 3674 10473 3665 10483 3667 10485 3664 10484
      3656 10492 3657 10493 3655 10493 3652 10496
      3652 10499 3651 10497 3648 10500 3663 10515
      3689 10505
TIME...MOT...LOC 2123Z 210DEG 10KT 3666 10500

31
Special weather statement, May 22, 3:32 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT Sat May 22 2021

NMZ214-215-228-222200-
Far Northeast Highlands-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-
332 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 400 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ocate, or 20 miles northeast of Mora, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Angel Fire, Ocate, Coyote Creek State Park, Black Lake, Rayado and
Miami.

&&

A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.

LAT...LON 3610 10506 3621 10536 3652 10513 3633 10469
TIME...MOT...LOC 2132Z 210DEG 33KT 3622 10511

31
Special weather statement, May 22, 4:27 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
427 PM MDT Sat May 22 2021

NMZ240-222300-
Southwest Chaves County-
427 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
500 PM MDT...

At 427 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Dunken, or 24 miles east of Timberon, moving
northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Elk and Dunken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
New Mexico.

LAT...LON 3265 10535 3295 10536 3296 10535 3296 10531
      3305 10532 3288 10484 3284 10484 3259 10524
TIME...MOT...LOC 2227Z 211DEG 25KT 3274 10529

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:35 PM MDTSpecial Weather StatementABQQuay25 min
May 21, 7:11 PM MDTWind AdvisoryABQBernalillo, Catron, Cibola, Los Alamos, McKinley, Rio Arriba and 7 more29 hr
May 21, 7:15 PM MDTSpecial Weather StatementABQRoosevelt30 min
May 21, 7:39 PM MDTSpecial Weather StatementABQCurry36 min
May 21, 7:47 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt28 min
May 21, 8:44 PM MDTSevere Thunderstorm WarningABQCurry, Quay46 min
May 21, 9:08 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel52 min
May 21, 9:37 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union53 min
May 21, 10:19 PM MDTSevere Thunderstorm WarningABQHarding, Union15 min
May 22, 12:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
May 22, 12:30 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe45 min
May 22, 1:09 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe51 min
May 22, 1:19 PM MDTSpecial Weather StatementABQLincoln26 min
May 22, 1:20 PM MDTSpecial Weather StatementABQTorrance25 min
May 22, 1:41 PM MDTSevere Thunderstorm WarningABQLincoln49 min
May 22, 1:54 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel, Santa Fe51 min
May 22, 1:57 PM MDTTornado WarningABQLincoln33 min
May 22, 2:19 PM MDTSpecial Weather StatementABQSan Juan26 min
May 22, 2:25 PM MDTSevere Thunderstorm WarningABQLincoln65 min
May 22, 2:45 PM MDTSevere Thunderstorm WarningABQColfax, Mora, San Miguel, Taos45 min
May 22, 2:52 PM MDTFlash Flood WarningABQColfax6 hr
May 22, 2:55 PM MDTSpecial Weather StatementABQColfax35 min
May 22, 3:01 PM MDTSpecial Weather StatementABQ29 min
May 22, 3:11 PM MDTTornado WarningABQLincoln34 min
May 22, 3:23 PM MDTSpecial Weather StatementABQColfax37 min
May 22, 3:23 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln67 min
May 22, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
May 22, 3:31 PM MDTFire Weather WatchABQ13 hr
May 22, 3:31 PM MDTRed Flag WarningABQ27 hr
May 22, 3:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 3:34 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe41 min
May 22, 3:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos24 min
May 22, 3:46 PM MDTSevere Thunderstorm WarningABQLincoln29 min
May 22, 3:46 PM MDTSevere Thunderstorm WarningABQColfax, Mora44 min
May 22, 4:02 PM MDTSevere Thunderstorm WarningABQColfax, Mora, San Miguel, Taos43 min
May 22, 4:16 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
May 22, 4:16 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln44 min
May 22, 4:23 PM MDTSevere Thunderstorm WarningABQRio Arriba, Santa Fe, Taos41 min
May 22, 4:27 PM MDTSpecial Weather StatementABQ33 min
May 22, 4:33 PM MDTTornado WarningABQChaves, De Baca, Lincoln27 min
May 22, 4:45 PM MDTSevere Thunderstorm WarningABQColfax, Mora30 min
May 22, 4:57 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Guadalupe, Lincoln22 min
May 22, 5:00 PM MDTSevere Thunderstorm WarningABQLincoln30 min
May 22, 5:02 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
May 22, 5:12 PM MDTSevere Thunderstorm WarningABQColfax33 min
May 22, 5:15 PM MDTSevere Thunderstorm WarningABQColfax45 min
May 22, 5:16 PM MDTSpecial Weather StatementABQTaos29 min
May 22, 5:21 PM MDTSpecial Weather StatementABQ24 min
May 22, 5:22 PM MDTSpecial Weather StatementABQ38 min
May 22, 5:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln46 min
May 22, 5:38 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt67 min
May 22, 5:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
May 22, 5:53 PM MDTSpecial Weather StatementABQTaos37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.